RE: [IPk] my diabetic son
actually going to ask if we can just try novorapid with meals where they
will let me carb count to hopefully lowere the high readings. been going
into cwd site. i will delve more into it 2 read up on wot u said.
thanks so much 4 ur help jackie,
>From: "Jackie Jacombs" <email @ redacted>
>Reply-To: email @ redacted
>To: <email @ redacted>
>Subject: RE: [IPk] my diabetic son
>Date: Sat, 3 Jun 2006 15:13:38 +0100
>Have you tried asking the parents on the UK CWD list about this problem?
>are a few parents with young children who have had or are having the same
>problem as you.
>What I think that the nurse is really trying to say is that Bobby's
>making insulin during the night which is perfectly common during the
>period though perhaps it is rarer to have this low a need for injected
>Night time, when a child is asleep and the body isn't dealing with meals,
>time when the pancreas can make enough insulin to deal with the body's
>much more easily. If bobby is still getting too much injected insulin then
> is having too much insulin for his needs and needs less longer acting
>as you are doing less Novorapid. I think that I have spoken to you before
> about this. Some children during the honeymoon period may even come off
> altogether for a while. Though this will not be for long. The current
>are its better to keep treating with insulin for meals to avoid post meal
>sugar spikes. By avoiding these spikes and treating with small amount of
>insulin the honeymoon period may be extended. Have you tried just giving
>Novorapid with the meals alone? If you go to the "ask the diabetes team "
>questions on the USA CWD website and type in "honeymoon" into the search
>facility you will find many examples of what is happening. It must be very
>stressful and worrying for you. Other countries use diluted insulin in
>circumstances. There are two parents on the UK CWD list using diluted
>Jackie mum of Sasha aged 12
> > hi diana,
> > thanks for ur advice regarding bobby. he is now off levemir as from
> > yesterday and only on 1/2 units of novorapid at breakfast and lunchtime.
> > none at tea-time. i asked nurse if we should b carb counting at
> > but she didnt really answer this. she just mentioned that he will b
> > mixed insulin as from monday. i dont think i am too happy with this
> > i know its a step backwards. i want to try 4 pump therapy and i'm gonna
> > 4 it. just very worried now because the way the nurse is talking its
> > its not the honeymoon period because she keeps saying these hypos
> > happening. and yet i read on forums aout parents having problems with
> > diabetic kids having nighttime hypos! i just dont get it!
> > lisa
> > contact: HELP@insulin-pumpers.org
>avast! Antivirus: Outbound message clean.
>Virus Database (VPS): 0622-4, 02/06/2006
>Tested on: 03/06/2006 15:13:36
>avast! - copyright (c) 1988-2006 ALWIL Software.
Be the first to hear what's new at MSN - sign up to our free newsletters!
for HELP or to subscribe/unsubscribe/change list versions,